Articles | Volume 18, issue 12
Hydrol. Earth Syst. Sci., 18, 5331–5344, 2014
https://doi.org/10.5194/hess-18-5331-2014
Hydrol. Earth Syst. Sci., 18, 5331–5344, 2014
https://doi.org/10.5194/hess-18-5331-2014

Research article 19 Dec 2014

Research article | 19 Dec 2014

Imperfect scaling in distributions of radar-derived rainfall fields

M. J. van den Berg et al.

Download

Interactive discussion

Status: closed
Status: closed
AC: Author comment | RC: Referee comment | SC: Short comment | EC: Editor comment
Printer-friendly Version - Printer-friendly version Supplement - Supplement
Download